Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Long time menstrual bleeding after starting of first period. Is it normal?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
My daughter is half 9. She will turn 10 years old on 27-12-13. She had her first periods on 27-08-13 n now 16th october till presnt. Is it normal. Shes in pain .
Posted Wed, 6 Nov 2013 in Menstruation and Miscarriage
Answered by Dr. S Patra 3 hours later
Brief Answer:

Detailed Answer:

Thanks for writing to us.

Long time menstrual bleeding after starting of her first period (menarche) is not always a normal thing. Here, we need to investigate properly to rule out the exact causes.

For this, I need some additional information which helps to assist you better and give proper guideline. These are:

1) Whether amount of menstrual bleeding is quite heavy or light?
2) Exact location of pain and is it mild or continuous on a particular area?
3) Any other associated symptoms or systemic illness in the past or recent?
4) Current body weight (if recently measured) and family H/O bleeding disorder or problem (if any).

Give detail information as much as possible. All things will be discussed in the follow-up section. Waiting for your reply.

Dr Soumen
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor